A Notion of Krull Dimension for Differential Rings.
Commentarii mathematici Helvetici, Tome 44 (1969), pp. 207-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1969__44_139392,
author = {Joseph Johnson},
title = {A {Notion} of {Krull} {Dimension} for {Differential} {Rings.}},
journal = {Commentarii mathematici Helvetici},
pages = {207--216},
year = {1969},
volume = {44},
zbl = {0179.34401},
url = {http://geodesic.mathdoc.fr/item/CMH_1969__44_139392/}
}
Joseph Johnson. A Notion of Krull Dimension for Differential Rings.. Commentarii mathematici Helvetici, Tome 44 (1969), pp. 207-216. http://geodesic.mathdoc.fr/item/CMH_1969__44_139392/